my age is 20 and gender male..and iam taking 20mg/day..i see hair loss whenever i take bath or brush my hair i see hair loss more then ever before...30 hair minimum....what should i do?? is it normal?? i ve no other severe side effects ....very light dry lips no other side effects, 3 Months into and worried
Taking Isotretinoin for 2 month 20mg/day! but when I Take Bath or Brush my Hair I See Hair Loss?
Doctor Answers (1)
Hairloss and Accutane
This is a rare, but sometimes occurring side effect of Accutane. Some people have the opposite - beautiful more lustrious hair on Accutane. Regardless, neither of these side effects will continue after you finish the Accutane course.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.